South Carolina, 2015Flash Flooding and Damaging Winds in South Carolina, August 6, 2015
August 6, 2015 · NWS CAE · 31 events in 11 counties and zones
Scattered thunderstorms produced wind damage that took down trees and powerlines causing some power outages.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $113,000
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered thunderstorms produced wind damage that took down trees and powerlines causing some power outages.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before the first event at Aug 6, 1:26 PM EST, 30 minutes earlier.
Area forecast discussion, Aug 6, 1:26 PM EST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
226 PM EDT THU AUG 6 2015
.SYNOPSIS...
AN UPPER TROUGH AND INCREASING MOISTURE WILL LEAD TO GREATER
PRECIPITATION CHANCES TODAY INTO FRIDAY...FOLLOWED BY DRIER AIR
RETURNING FOR THE WEEKEND. A FRONT MAY AFFECT THE REGION EARLY
NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
WV LOOP SHOWS ONE S/W MOVING TOWARD THE SC COAST EARL THIS AFTERNOON
AND A MORE VIGOROUS S/W TO MOVE ACROSS THE AREA TONIGHT. 88D
REGIONAL COMPOSITE SHOWS ONE BAND OF SHRA/TSRA ASSOCIATED WITH THE
FIRST S/W APPROACHING THE COAST AND ADDITIONAL SHRA/TSRA ACTIVITY
AHEAD OF THE MAIN UPPER LEVEL TROUGH. CURRENT MESO ANALYSIS SHOWS AT
LEAST MODERATE INSTABILITY DEVELOPING ACROSS THE MIDLANDS THIS
AFTERNOON WITH CAPES APPROACHING 3000 J/KG...PW VALUES AROUND 2
INCHES AND AREA IN MID/UPPER DIFFLUENT FLOW. EXPECT TO SEE
ADDITIONAL SHRA/TSRA TO DEVELOP THIS AFTERNOON AND INTO TONIGHT
AHEAD OF THE MAIN S/W. SOME OF THESE STORMS COULD BECOME SEVERE WITH
DAMAGING WINDS AND EVEN THE POSSIBILITY OF SOME HAIL WITH COLD
POOL/STEEPING LAPSE RATES APPROACHING WITH TROUGH. SOME OF THESE
STORMS COULD ALSO PRODUCE LOCALLY HEAVY RAINFALL. FLASH FLOOD THREAT
WOULD BE A CONCERN IF STORMS TRAINED OVER THE SAME AREA...OTHERWISE
STORM MOTION OF 20 TO 25 MPH WILL KEEP STORMS MOVING LIMITING THREAT
FROM FLOODING FROM A SINGLE STORM.
UPPER TROUGH...CURRENTLY WORKING EAST THROUGH THE OH/TN VALLEY
REGION THIS AFTERNOON...WILL CONTINUE TO TRACK EAST TO THE
APPALACHIANS BY LATE TONIGHT...WITH INCREASING ATMOSPHERIC MOISTURE
STREAMING INTO OUR REGION AHEAD OF IT...WITH PRECIPITABLE WATER
VALUES PROGGED TO INCREASE TO NEAR OR JUST ABOVE 2 INCHES. SOME HIGH
RESOLUTION MODEL OUTPUT INDICATING CONVECTION COULD PERSIST THIS
AFTERNOON INTO THE OVERNIGHT HOURS. HAVE INCREASED POPS SLIGHTLY
INTO THE LOW LIKELY RANGE FOR THIS AFTERNOON/TONIGHT.
THOUGH SOME STABILIZATION EXPECTED TONIGHT DUE TO RAIN COOLING COULD
REDUCE AREAL COVERAGE OF CONVECTION...THINK UPPER LIFT AHEAD OF THE
APPROACHING UPPER TROUGH AND LOW LEVEL CONVERGENCE ALONG AND AHEAD
OF THE SURFACE BOUNDARY COMBINED WITH HIGH MOISTURE IN PLACE WILL
PROVIDE A CONTINUED THREAT OF PRECIPITATION TONIGHT...ESPECIALLY
NORTH.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
STRONG SHORT WAVE TROUGH MOVING THROUGH THE REGION DURING THE
MORNING. SURFACE FRONTAL BOUNDARY MOVING SOUTH ACROSS THE AREA
DURING THE AFTERNOON. POPS HIGH IN THE MORNING THEN DECREASING IN
THE AFTERNOON AS STRONGEST LIFT MOVES EAST OF THE AREA. DRIER
ATMOSPHERE FOR SATURDAY. WEAK COOL ADVECTION BEHIND THE FRONT AND
DEPARTING LOW EXPECTED TO KEEP TEMPS DOWN TO NEAR CLIMATOLOGY SATURDAY.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS INDICATE UPPER RIDGE WILL SHIFT BACK TO THE WEST
SOME...WITH UPPER TROUGH DEEPENING OVER THE E CONUS...EARLY TO MID
NEXT WEEK. THIS ALONG WITH SOME EXPECTED INCREASE IN MOISTURE AND
INDICATIONS OF A POSSIBLE FRONT SUGGESTS TREND TOWARDS INCREASING
POPS. GENERALLY ACCEPTED BLEND OF GUIDANCE.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
GENERALLY EXPECTING VFR CONDITIONS TO PREVAIL THROUGH THE PERIOD
EXCEPT NEAR OR IN THUNDERSTORMS. CURRENT ANALYSIS SHOWS THE CENTRAL
MIDLANDS BECOMING MODERATELY UNSTABLE WITH MOISTURE CONVERGENCE AND
PW VALUES AROUND 2 INCHES OR HIGHER. WV LOOP SHOWS ONE S/W MOVING
CROSS THE EASTERN PORTION OF THE STATE EARLY THIS AFTERNOON WITH A
MORE SIGNIFICANT S/W TO APPROACH LATE THIS AFTERNOON AND EVENING.
STRONG DIURNAL HEATING THIS AFTERNOON WITH TEMPERATURES PUSHING INTO
THE LOWER/MIDDLE 90S SHOULD SUPPORT THUNDERSTORMS DEVELOPMENT THIS
AFTERNOON THROUGH TONIGHT. 88D REGIONAL COMPOSITE SHOWS CONVECT
AHEAD OF FIRST S/WW ACROSS THE COASTAL PLAIN AND ADDITIONAL
DEVELOPMENT WEST OF THE CWA ACROSS GA. HAVE INCLUDED TSRA IN THE
FORECAST IN A COUPLE OF TEMPO GROUPS FOR THIS AFTERNOON/EARLY
EVENING. WILL CONTINUE TO ADJUST AS CONDITIONS DEVELOP THROUGH THE
AFTERNOON. EXPECT CHANCES FOR SHRA/TSRA WILL CONTINUE THROUGH THE
OVERNIGHT HOURS AND GRADUALLY DIMINISH ON FRIDAY FROM WEST TO EAST
AS S/W MOVES TOWARD THE COAST.
EXTENDED AVIATION OUTLOOK...A SURFACE TROUGH AND UPPER-LEVEL
TROUGH WILL HELP SUPPORT SCATTERED TO NUMEROUS THUNDERSTORMS AND
ASSOCIATED RESTRICTIONS THURSDAY NIGHT AND FRIDAY. OTHERWISE...
MVFR OR IFR CONDITIONS POSSIBLE IN LATE NIGHT AND EARLY MORNING
FOG.
&&
.CAE WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
GA...NONE.
&&
99
Hazardous weather outlook, Aug 6, 3:07 AM EST, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
407 AM EDT THU AUG 6 2015
GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-070815-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
407 AM EDT THU AUG 6 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDLANDS OF SOUTH CAROLINA
AND THE CENTRAL SAVANNAH RIVER AREA OF GEORGIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS
AFTERNOON AND EVENING. SOME OF THE STROMS WILL BE CAPABLE OF
PRODUCING STRONG DAMAGING WIND GUSTS...AND LOCALLY HEAVY RAIN.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Aug 6, 12:31 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
131 PM EDT THU AUG 6 2015
SCZ015-020-021-061830-
NEWBERRY-FAIRFIELD-LANCASTER-
131 PM EDT THU AUG 6 2015
...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN FAIRFIELD...
LANCASTER AND NORTHERN NEWBERRY COUNTIES...
AT 128 PM EDT...STRONG THUNDERSTORMS OVER NORTHWEST NEWBERRY CHESTER
AND NORTHERN FAIRFIELD COUNTIES WERE MOVING NORTHEAST AT 25 MPH.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWBERRY...LANCASTER...WAXHAW...WHITMIRE...ELGIN...HEATH SPRINGS...
IRWIN...BLACKSTOCK...FISHING CREEK RESERVOIR AND LANCASTER MILL.
LAT...LON 3507 8090 3493 8078 3482 8080 3482 8061
3464 8045 3422 8178 3443 8174 3453 8164
3449 8149 3450 8142 3457 8142 3455 8087
3465 8089 3470 8086 3483 8090 3484 8087
3493 8086 3501 8091
TIME...MOT...LOC 1728Z 240DEG 49KT 3449 8157Thunderstorm Wind, Fairfield
- When
- August 6, 1:56 PM EST to 2:00 PM EST
- Where
- Fairfield County, Winnsboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Department of Highways
- Coordinates
- 34.380, -81.100
DOT reported several trees down in Winnsboro.
Thunderstorm Wind, Newberry
- When
- August 6, 2:12 PM EST to 2:16 PM EST
- Where
- Newberry County, 0.57 mi W of Kinards
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Utility Company
- Coordinates
- 34.380, -81.780
Newberry Electric COOP reported powerlines down with outages in the Kinards area.
Thunderstorm Wind, Richland
- When
- August 6, 3:20 PM EST to 3:24 PM EST
- Where
- Richland County, 4.01 mi ESE of Oak Grove
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Insurance Company
- Coordinates
- 34.150, -81.040
Highway Patrol reported trees down at Winnsboro Road and Lorick Road.
Thunderstorm Wind, Lexington
- When
- August 6, 3:28 PM EST to 3:30 PM EST
- Where
- Lexington County, 2.87 mi E of Gaston Lex Co Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 33.780, -81.050
Highway Patrol reported trees down at Pine Plain Road and Gus Sturkie Road.
Thunderstorm Wind, McCormick
- When
- August 6, 3:45 PM EST to 3:49 PM EST
- Where
- McCormick County, 3.44 mi E of Mc Cormick
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 33.920, -82.220
Dispatch reported trees down on Hwy 378 about 4 miles east of McCormick.
Thunderstorm Wind, Richland
- When
- August 6, 3:55 PM EST to 4:00 PM EST
- Where
- Richland County, 1 mi SE of Dentsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 34.060, -80.938
Highway Patrol reported trees down on Oneil Court at Trenholm Road.
Thunderstorm Wind, Richland
- When
- August 6, 4:04 PM EST to 4:08 PM EST
- Where
- Richland County, Woodfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 34.030, -80.930
Highway Patrol reported a tree across the intersection of Faraway and Height roads.
Thunderstorm Wind, Richland
- When
- August 6, 4:04 PM EST
- Where
- Richland County, 1.14 mi W of Pontiac Airstrip Arp
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 34.130, -80.890
Social media reported power outages northeast of the Dentsville area.
Thunderstorm Wind, Saluda
- When
- August 6, 4:12 PM EST to 4:16 PM EST
- Where
- Saluda County, 2 mi W of Batesburg
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 33.900, -81.585
Dispatch reported a tree down 2 miles west of Batesburg-Leesville.
Thunderstorm Wind, Saluda
- When
- August 6, 4:19 PM EST to 4:23 PM EST
- Where
- Saluda County, 2.37 mi NNW of Ward
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Insurance Company
- Coordinates
- 33.880, -81.750
Highway Patrol reported trees down on Daniel Ave. about 1 mile outside of Ward.
Thunderstorm Wind, Richland
- When
- August 6, 4:21 PM EST to 4:25 PM EST
- Where
- Richland County, 0.57 mi E of Dentsville
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 34.070, -80.940
Dispatch reported multiple trees down on Chatsworth Road, Castleton Lane, and Exeter Lane.
Thunderstorm Wind, Saluda
- When
- August 6, 4:30 PM EST
- Where
- Saluda County, 2.37 mi NNE of Colemans Xrds
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Utility Company
- Coordinates
- 34.130, -81.750
SCE&G reported over 600 power outages due to thunderstorms winds taking down power lines.
Thunderstorm Wind, Aiken
- When
- August 6, 4:33 PM EST to 4:37 PM EST
- Where
- Aiken County, 6.22 mi NE of Baynham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 33.780, -81.690
Highway Patrol reported trees down on Mt. Calvary Road at Market Road.
Flash Flood, Richland
- When
- August 6, 4:35 PM EST to 6:05 PM EST
- Where
- Richland County, 0.9 mi SW of Forest Acres to 1.22 mi SW of Forest Acres
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 34.020, -80.990
Public reported the intersection of Forest Drive and Harrison flooded.
Thunderstorm Wind, Saluda
- When
- August 6, 4:36 PM EST to 4:40 PM EST
- Where
- Saluda County, 2.2 mi SE of Perrys Xrds to 2.26 mi NNE of Chapmans
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Law Enforcement
- Coordinates
- 34.110, -81.640
Sheriff reported trees and powerlines down with outages north and northeast of Saluda to the Newberry county line.
Thunderstorm Wind, Newberry
- When
- August 6, 4:48 PM EST to 4:52 PM EST
- Where
- Newberry County, 0.48 mi SE of Little Mtn to 0.61 mi N of Prosperity
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 34.196, -81.413
Sheriff reported trees and powerlines down on Highway 76 between Little Mountain and Prosperity.
Thunderstorm Wind, Aiken
- When
- August 6, 4:48 PM EST to 4:52 PM EST
- Where
- Aiken County, 5.53 mi S of Talatha
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 33.320, -81.680
Sheriff reported trees down east of Jackson.
Thunderstorm Wind, Lexington
- When
- August 6, 4:54 PM EST to 4:58 PM EST
- Where
- Lexington County, 2.69 mi NW of Arthur
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 34.000, -81.180
Sheriff reported trees down on I-20 east bound between U.S. 378 and U.S. 1.
Thunderstorm Wind, Lexington
- When
- August 6, 4:54 PM EST to 4:58 PM EST
- Where
- Lexington County, 3.45 mi S of Swansea
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Utility Company
- Coordinates
- 33.680, -81.100
SCE&G reported powerlines down between Dixiana and Gaston with outages on Busbee Road.
Thunderstorm Wind, Aiken
- When
- August 6, 4:54 PM EST to 4:58 PM EST
- Where
- Aiken County, 1.86 mi ENE of Foxtown
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 33.710, -81.550
Sheriff reported trees down along the northern end of the county.
Thunderstorm Wind, Lexington
- When
- August 6, 5:05 PM EST to 5:09 PM EST
- Where
- Lexington County, 3.26 mi SSE of Pelion
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 33.730, -81.220
SKYWARN spotter reported two trees on U.S. 178 south of Pelion.
Thunderstorm Wind, Barnwell
- When
- August 6, 5:24 PM EST to 5:28 PM EST
- Where
- Barnwell County, Snelling
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 33.230, -81.470
Dispatch reported powerlines down in Snelling.
Thunderstorm Wind, Orangeburg
- When
- August 6, 5:36 PM EST to 5:40 PM EST
- Where
- Orangeburg County, Springfield
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Insurance Company
- Coordinates
- 33.500, -81.280
Dispatch reported powerlines down in Springfield.
Flash Flood, Richland
- When
- August 6, 5:50 PM EST to 6:30 PM EST
- Where
- Richland County, Columbia to 0.27 mi ENE of Columbia
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 34.000, -81.020
Broadcast media reported one to two feet of water closing the intersection of Harden and Devine streets from flash flooding.
Thunderstorm Wind, Orangeburg
- When
- August 6, 5:54 PM EST to 5:58 PM EST
- Where
- Orangeburg County, Neeses to North
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 33.530, -81.130
Dispatch reported a couple of trees down between North and Neeses.
Thunderstorm Wind, Calhoun
- When
- August 6, 6:01 PM EST to 6:05 PM EST
- Where
- Calhoun County, Ft Motte
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 33.730, -80.700
Dispatch reported multiple trees down around Ft. Motte.
Thunderstorm Wind, Calhoun
- When
- August 6, 6:01 PM EST to 6:05 PM EST
- Where
- Calhoun County, 0.58 mi W of Cameron
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.550, -80.730
Dispatch reported trees down on Cameron Road at U.S. 176.
Flash Flood, Richland
- When
- August 6, 6:05 PM EST to 8:30 PM EST
- Where
- Richland County, 0.9 mi SW of Columbia to 0.95 mi NW of Olympia Mills
- Cause
- Heavy Rain
- Property damage
- $14,000
- Reported by
- NWS Employee
- Coordinates
- 33.990, -81.030
Water rescue by Columbia Fire Dept. for two motorists trapped in flood waters. Water levels were 4 feet deep. Vehicle stalled as they tried to drive through the flooded area.
Thunderstorm Wind, Kershaw
- When
- August 6, 6:12 PM EST to 6:16 PM EST
- Where
- Kershaw County, Camden
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 34.250, -80.600
Dispatch reported trees and powerlines down with outages.
Thunderstorm Wind, Kershaw
- When
- August 6, 6:24 PM EST to 6:28 PM EST
- Where
- Kershaw County, Cassatt
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 34.370, -80.430
Dispatch reported trees and powerlines down.
Flash Flood, Richland
- When
- August 6, 6:44 PM EST to 8:15 PM EST
- Where
- Richland County, Arthurtown to 0.63 mi SSE of Olympia Mills
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 33.970, -81.020
Highway Patrol reported Key Road closed due to high water from flash flooding.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Damaging Wind in California, August 6, 20152 injured · $18 million · EF1 · 2 events
- Heat in Texas, August 6, 20151 death · 1 event
- Tornadoes and Hail in Minnesota, August 6, 2015$610,000 · EF1 · 16 events
- Flash Flood and Damaging Winds in Georgia, August 6, 2015$338,000 · 75 kt wind · 24 events
- Tornadoes and Damaging Winds in Alabama, August 6, 20157 injured · EF1 · 4 events
- Tornadoes and Hail in South Dakota, August 6, 2015$100,000 · EF0 · 17 events
- Damaging Winds and Lightning Strike in Georgia, August 6 to 7, 20151 injured · $31,000 · 65 kt wind · 14 events
- Hail and Damaging Winds in North Carolina, August 6, 2015$53,000 · 1.25 in hail · 4 events
- Flash Flooding and Damaging Winds in North Carolina, August 6, 2015$36,000 · 53 kt wind · 7 events
- Damaging Winds in Arizona, August 6, 2015$40,000 · 70 kt wind · 2 events
- Hail in Kansas, August 6, 2015$25,000 · 1.75 in hail · 5 events
- Damaging Winds and Lightning Strike in Georgia, August 6, 2015$20,000 · 50 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 585716, 585715, 585714, 585687, 585713, 585712, 585708, 585710, 585703, 585706, 585701, 585661, 585699, 585692, 585698, 585667, 585696, 585693, 585694, 585697, 585695, 585690, 585689, 585682, 585688, 585685, 585686, 585681, 585684, 585683, 585680.